You are here:

Solving the Partial Differential Problems Using Maple
ARTICLE

Journal of Applied Research and Technology Volume 12, Number 6, ISSN 1665-6423 Publisher: Elsevier Ltd

Abstract

This paper considers the partial differential problem of two types of multivariable functions and uses mathematical software Maple for verification. The infinite series forms of any order partial derivatives of these two types of multivariable functions can be obtained using binomial series and differentiation term by term theorem, which greatly reduce the difficulty of calculating their higher order partial derivative values. On the other hand, four examples are used to demonstrate the calculations.

Citation

Yu, C.H. (2014). Solving the Partial Differential Problems Using Maple. Journal of Applied Research and Technology, 12(6), 1144-1153. Elsevier Ltd. Retrieved April 13, 2021 from .

This record was imported from Journal of Applied Research and Technology on January 29, 2019. Journal of Applied Research and Technology is a publication of Elsevier.

Full text is availabe on Science Direct: http://dx.doi.org/10.1016/S1665-6423(14)71673-6

Keywords